zbMATH — the first resource for mathematics

Ergodic theorems for linear operators on \(C(X)\) with strict topology. (English) Zbl 0815.28015
Author’s abstract: “If \(X\) is a completely regular Hausdorff space and if \(C(X)\) is provided by a suitable locally convex topology \(\mathcal T\), then there is a 1-1 correspondence between the continuous linear operators on \((C(X),{\mathcal T})\) and the integral operators defined by kernels on \(X\times M_ \Theta(X)\), where \(\Theta\in \{t,\tau,\sigma\}\) according to the selection of \(\mathcal T\). This fact is used for study of certain asymptotic properties of solutions of evolution equations and for comparison of the statistical ergodic theorem with more recent results”.
Reviewer: L.Stoyanov (Perth)
28D99 Measure-theoretic ergodic theory
47A35 Ergodic theory of linear operators
54H20 Topological dynamics (MSC2010)
Full Text: EuDML
[1] CONWAY J. B.: The strict topology and compactness in the space of measures. Bull. Amer. Math. Soc. 72 (1966), 75-78. · Zbl 0137.31503
[2] CONWAY J. B.: The strict topology and compactness in the space of measures II. Trans. Amer. Math. Soc. 129 (1969), 474-486. · Zbl 0166.10901
[3] FREMLIN D. H., GARLING D. J. H., HAYDON R. G.: Bounded measures on topological spaces. Proc. London Math. Soc. (3) 25 (1972), 115-136. · Zbl 0236.46025
[4] GIRSANOV I. V.: Strongly Feller processes. (Russian), Teor. Veroyatnost. i Primenen. 5 (1960), 7-28.
[5] HAS’MINSKI R. Z.: Ergodic properties of recurrent diffusion processes and stabilization of the solution of the Cauchy problem for parabolic equations. (Russian), Teor. Veroyatnost. i Primenen. 5 (1960), 196-214. · Zbl 0093.14902
[6] KELLY J. L., NAMIOKA I., al.: Linear Topological Spaces. Van Nostrand, Toronto, 1963.
[7] LIGGET T. M.: Interacting Particle Systems. Springer-Verlag, New York-Berlin-Heidelberg-Tokyo, 1985.
[8] LOTZ H. P.: Positive Linear Operators on Lp and the Doeblin Condition. Aspects of Positivity in Functional Analysis. Elsevier Science Publishers B.V., North-Holland, New York-Amsterdam, 1986.
[9] MEYN S. P.: Ergodic theorems for discrete time stochastic systems using a stochastic Lyapunov function. SIAM J. Control Optim. 27 (1989), 1409-1439. · Zbl 0681.60067
[10] NUMMELIN E.: General Irreducible Markov Chains and Non-Negative Operators. Cambridge University Press, Cambridge, 1984. · Zbl 0551.60066
[11] YOSIDA K.: Functional Analysis. Springer-Verlag, Berlin-Göttingen-Heidelberg, 1965. · Zbl 0126.11504
[12] VARADARJAN V. S.: Measures on topological spaces. Mat. Sb. 55 (1961), 35-100.
[13] WHEELER R. F.: The strict topology, separable measures, and paracompactness. Pacific J. Math. 47 (1973), 287-302. · Zbl 0244.46028
[14] WHEELER R. F.: Weak and pointwise compactness in the space of bounded continuous functions. Trans. Amer. Math. Soc. 266 (1981), 515-530. · Zbl 0477.46016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.